Accessibility navigation


A non-uniform mesh scheme for compressible flow

Glaister, P. (1991) A non-uniform mesh scheme for compressible flow. Computers & Mathematics with Applications, 21 (4). pp. 39-62. ISSN 0898-1221

Full text not archived in this repository.

To link to this article DOI: 10.1016/0898-1221(91)90246-Z

Abstract/Summary

A non-uniform mesh scheme is presented for the computation of compressible flows governed by the Euler equations of gas dynamics. The scheme is based on flux-difference splitting and represents an extension of a similar scheme designed for uniform meshes. The numerical results demonstrate that little, if any, spurious oscillation occurs as a result of the non-uniformity of the mesh; and importantly, shock speeds are computed correctly.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15634
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation